# SDR DHL2001727585

- Difficulty date: August 28, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; AFT CARGO COMPT FLOOR SUPPORT BRACKET CRACKED STA 970 OVER STR 27R.  REMOVED OLD BRACKET IAW B727 SRM 53-10-1, CLEANED, TREATED AND PRIMED AREA PER B727 SRM 51-30-2, PG 2.  FABRICATED AND INSTALLED NEW BRACKET PER B727 SRM 53-10-1 AND 51-30-2.
